American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J96) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] O. Savin. Global $W^{2,p}$ estimates for the Monge-Amp\`ere equation. Proc. Amer. Math. Soc. 141 (2013) 3573-3578.
Abstract, references, and article information   
View Article: PDF

[2] Chong Wang and Jiguang Bao. Necessary and sufficient conditions on existence and convexity of solutions for Dirichlet problems of Hessian equations on exterior domains. Proc. Amer. Math. Soc. 141 (2013) 1289-1296.
Abstract, references, and article information   
View Article: PDF

[3] Weiyong He. On the regularity of the complex Monge-Ampère equations. Proc. Amer. Math. Soc. 140 (2012) 1719-1727. MR 2869156.
Abstract, references, and article information   
View Article: PDF

[4] Limei Dai. Existence of solutions with asymptotic behavior of exterior problems of Hessian equations. Proc. Amer. Math. Soc. 139 (2011) 2853-2861. MR 2801627.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1